MathSciNet Relay Station
MathSciNet bibliographic data
MR884470 (88d:34007) 34A20 (30D35)
Shen, Li-Chien Proof of a conjecture of Bank and Laine regarding the product of two linearly independent solutions of $y''+Ay=0$. Proc. Amer. Math. Soc. 100 (1987), no. 2, 301–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement